# SDR DALA2023060804671

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 107,303 hours, 15,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1201 1L DOOR ARMED SLIDE INDICATION INOP. CORRECTIVE ACTION: R/R ALARM SIGNAL MODULE LIGHT IAW B767-300 AMM 52-73. OPS CHK NML. A/C OK FOR SVC MEL/ PLACARD REMOVED (4876448)
